# SDR SWAA2023091290289

- Difficulty date: August 16, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT ACB BS787+5; BS787+13; BS787+17. BS827+15; RBL19 WL156.<[01] ENTERED MEASUREMENTS;[02] PARTIAL ON STEPS 1-5;[03] STEP 5 PARTIAL;[04] UPDATED STEP 2.;[05] REMOVED DAMAGE; EVALUATED; FOUND PART (IN-LIMTS) THEN TREATED AND PRIMED IAW SRM 53-60-15-1A-1; SRM 53-60-151A-1; 4G; (3)(B) FIGURE 103; DETAIL G; SRM 51-10-02; SRM 51-40-02;[06] VERIFIED COMPLETE.
